Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 46, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 16, 2019, 12:23 AM CDT for 4 counties in Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 12:23 AM CDT (05:23 UTC)
- Expired
- Jun 16, 2019, 4:33 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:25 AM CDT | FLASH FLOOD | Kingman, KS | LAW ENFORCEMENT REPORTED FLOODING OF SOME INTERSECTIONS ALONG HIGHWAY 54 IN THE TOWN OF KINGMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
114
WGUS53 KICT 160523
FFWICT
KSC079-095-155-173-161315-
/O.NEW.KICT.FF.W.0046.190616T0523Z-190616T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1223 AM CDT Sun Jun 16 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Southeastern Reno County in south central Kansas...
Western Sedgwick County in south central Kansas...
Southwestern Harvey County in south central Kansas...
Kingman County in south central Kansas...
* Until 815 AM CDT Sunday.
* At 1222 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 3 inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Goddard, Maize, Kingman, Cheney, Halstead, Colwich, Haven, Garden
Plain, Mount Hope, Pretty Prairie, Andale, Bentley, Norwich,
Cunningham, Nashville, Murdock, Waterloo, Willowdale, Zenda and
Spivey.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3739 9846 3773 9846 3800 9768 3805 9743
3781 9744 3747 9774 3747 9781 3740 9781
3738 9820
$$
JAKUB1 follow-up statement
771
WGUS73 KICT 160933
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
433 AM CDT Sun Jun 16 2019
KSC079-095-155-173-160942-
/O.CAN.KICT.FF.W.0046.000000T0000Z-190616T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
433 AM CDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN RENO...WESTERN
SEDGWICK...SOUTHWESTERN HARVEY AND KINGMAN COUNTIES IS CANCELLED...
Flash Flood waters have recede, however minor flooding will continue
into the morning hours. Please continue to heed any remaining road
closures.
LAT...LON 3739 9846 3773 9846 3800 9768 3805 9743
3781 9744 3747 9774 3747 9781 3740 9781
3738 9820
$$
JAKUBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 9:08 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 15, 9:08 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 908 PM CDT Sat Jun 15 2019 ...Updated for Aviation Discussion... .SHORT TERM...(This evening through Sunday night) Issued at 330 PM CDT Sat Jun 15 2019 A pronounced shortwave trough over New Mexico this afternoon (per water vapor imagery), will propagate slowly eastward over the southern Plains tonight into Sunday. A weak surface-850 mb cold front, extending from southeast Nebraska to central and southwestern Kansas, will sink slowly southward. By early Sunday evening, the front should extend from central Missouri across southeast Kansas to western Oklahoma. The front and approaching mid-level shortwave trough will be potential trigger mechanisms for thunderstorms. Initial isolated strong-severe storms could form by early this evening along the front in central Kansas where the inhibition is weakening. Storm activity should increase across northern Oklahoma/southern Kansas later this evening/overnight, as moisture transport develops/strengthens in response to a weak low-level jet, coincident with very weak height falls aloft. Will taper rain chances from 20/30% in central Kansas, to likely (60-70%) in the far south tonight. MUCAPE of 2500-4000 j/kg, deep-layer shear of 25-35 knots, and strong downdraft CAPE of ~1500 j/kg will support isolated occurrences of large hail, however damaging winds would be the most probable severe threat with cold pool development likely. Localized strips of heavy rainfall are also possible mainly in the south, given higher precipitable water and slow Corfidi propagation vectors. Will maintain 20-30% thunderstorm chances in south-central and southeast Kansas for Sunday-Sunday night, as the shortwave trough continues its slow migration across Oklahoma and southern Kansas. -Caruso .LONG TERM...(Monday through Saturday) Issued at 330 PM CDT Sat Jun 15 2019 By Monday morning, the upper-level low will be located in the vicinity of northern Oklahoma and southern Kansas, with the stationary surface front stretching across far southeast Kansas, extending both northeast-ward towards the St. Louis metro area and southwest-ward towards Oklahoma City. During the morning commute, lingering showers and thunderstorms will be possible roughly along and east of the Kansas Turnpike. Instability parameters will have decreased somewhat so showers/thunderstorms are not likely to be severe by this time as they continue to weaken in intensity as they track to the southeast. Models differ on the solution for the remainder of the day on Monday from the afternoon-evening, with the ECMWF and GFS suggesting weak 500mb ridging across central Kansas in the wake of the exiting system (keeping the forecast dry), while the NAM keeps this ridging slightly further to the west. Thinking that this ridging will likely keep rain chances in check for central Kansas for much of the day, so have trended back pops here for this issuance, keeping in mind they may need to be trimmed even further with later forecasts. Overnight Monday night and through Wednesday morning, a series of mid/upper shortwaves will usher in more chances for periodic showers and thunderstorms across the forecast area. Although widespread severe storms appear unlikely, a few storms could be strong during this period. A break in the active pattern looks to come during the day on Thursday when most of the area should remain dry before storm chances increase once again by Friday evening and into Saturday. Temperatures throughout the extended period will largely remain below normal values, with highs in the low 80s Monday - Wednesday. Temperatures are expected to warm back up to near climatology during the latter portion of the workweek, with temperatures reaching the upper 80s or low 90s. -Vaughan && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 908 PM CDT Sat Jun 15 2019 Scattered thunderstorms should gradually develop before midnight south of Hutchinson to Hillsboro, and persist off-and-on through the night, as a weak cool front oozes south. Pockets of severe weather in the form of large hail, damaging winds, and locally very heavy rainfall are likely. Threat should end by around 09-12z. Additional isolated to scattered storms are possible across southern KS Sunday afternoon and evening. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 66 83 64 83 / 60 30 20 20 Hutchinson 66 84 63 83 / 40 20 20 30 Newton 65 82 64 81 / 60 20 20 30 ElDorado 65 81 64 81 / 60 30 20 30 Winfield-KWLD 65 82 64 82 / 60 40 30 30 Russell 63 84 60 83 / 10 10 10 30 Great Bend 63 83 60 83 / 10 10 10 20 Salina 65 86 62 84 / 10 10 10 30 McPherson 65 84 62 82 / 30 20 10 30 Coffeyville 67 82 65 83 / 70 40 40 50 Chanute 67 82 64 82 / 60 40 30 40 Iola 67 82 64 82 / 60 30 30 40 Parsons-KPPF 67 82 65 83 / 70 40 40 40 && .ICT WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...JMC LONG TERM...TAV AVIATION...ADK
Hazardous weather outlook, Jun 15, 4:42 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 442 PM CDT Sat Jun 15 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 442 PM CDT Sat Jun 15 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few clusters of strong to severe thunderstorms are expected to develop tonight, mainly to the south of a Great Bend to Salina line. The main storm threats will be wind gusts of 60 to 75 mph and localized heavy rainfall and flooding. A more isolated threat for large hail up to golfball size will exist through about sunset. The Cow Creek near Hutchinson remains in flood and the Smoky Hill River near Lindsborg will remain near flood. Please refer to the latest river and flood statements for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong storms with locally heavy rainfall and gusty winds may linger Sunday morning before diminishing. However, there will be a chance for additional scattered thunderstorms redeveloping in south-central and southeast Kansas Sunday afternoon and night. Isolated strong to severe downburst wind gusts and locally heavy rainfall will be the main threats, with the greater risk near the Oklahoma border. Periodic chances for thunderstorms are in the forecast from Monday through Friday. Some of these storms will be strong to marginally severe with locally heavy rainfall. The Cow Creek near Hutchinson is forecast to remain in flood until Sunday evening and near flood through Tuesday morning. Smoky Hill River near Lindsborg will also remain near flood through Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 15, 10:37 PM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Wichita KS 1037 PM CDT Sat Jun 15 2019 KSZ068-069-083-160345- Butler KS-Harvey KS-Sedgwick KS- 1037 PM CDT Sat Jun 15 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Butler County in south central Kansas... Southeastern Harvey County in south central Kansas... Northern Sedgwick County in south central Kansas... * Until 1045 PM CDT. * At 1035 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Potwin to Andale...and moving southeast at 5 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Wichita, Park City, Valley Center, Bel Aire, Maize, Colwich, Benton, Whitewater, Kechi, Andale, Potwin, Northeast Wichita and Jabara Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Kansas. LAT...LON 3776 9701 3768 9769 3783 9769 3802 9701 TIME...MOT...LOC 0337Z 334DEG 3KT 3796 9706 3778 9761 DARMOFAL
Special weather statement, Jun 15, 11:32 PM CDT, 51 minutes before
Special Weather Statement National Weather Service Wichita KS 1132 PM CDT Sat Jun 15 2019 KSZ091-160445- Harper KS- 1132 PM CDT Sat Jun 15 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Harper County in south central Kansas... * Until 1145 PM CDT. * At 1129 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Manchester, or 11 miles southeast of Anthony...moving north at 5 mph. wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Anthony and Bluff City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Kansas. LAT...LON 3717 9813 3716 9780 3700 9780 3700 9806 TIME...MOT...LOC 0431Z 169DEG 5KT 3701 9793 DARMOFAL
Special weather statement, Jun 15, 11:45 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
1145 PM CDT Sat Jun 15 2019
KSZ053-160500-
Chase KS-
1145 PM CDT Sat Jun 15 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
East central Chase County in east central Kansas...
* Until midnight CDT.
* At 1144 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Cottonwood
Falls...moving southeast at 5 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Bazaar and Saffordville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Kansas.
LAT...LON 3840 9636 3838 9635 3818 9636 3813 9641
3829 9656 3843 9642
TIME...MOT...LOC 0445Z 307DEG 6KT 3832 9642
DARMOFALSpecial weather statement, Jun 16, 12:04 AM CDT, 19 minutes before
Special Weather Statement National Weather Service Wichita KS 1204 AM CDT Sun Jun 16 2019 KSZ093-160530- Cowley KS- 1204 AM CDT Sun Jun 16 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Cowley County in south central Kansas... * Until 1230 AM CDT. * At 1202 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 9 miles east of Arkansas City... moving north at 20 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Winfield, Dexter and Maple City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for south central Kansas. LAT...LON 3701 9679 3701 9700 3725 9699 3724 9663 TIME...MOT...LOC 0504Z 197DEG 15KT 3711 9688 KLEINSASSER
Special weather statement, Jun 16, 12:08 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
1208 AM CDT Sun Jun 16 2019
KSZ068-160545-
Harvey KS-
1208 AM CDT Sun Jun 16 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Harvey County in south central Kansas...
* Until 1245 AM CDT.
* At 1207 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Walton, or near Newton...moving
south at 10 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Newton, North Newton, Whitewater, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and central Kansas.
LAT...LON 3812 9733 3813 9716 3811 9715 3791 9715
3791 9739
TIME...MOT...LOC 0508Z 002DEG 9KT 3805 9724
KLEINSASSERSpecial weather statement, Jun 16, 12:10 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1210 AM CDT Sun Jun 16 2019
KSZ053-160545-
Chase KS-
1210 AM CDT Sun Jun 16 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Chase County in east central Kansas...
* Until 1245 AM CDT.
* At 1210 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles southeast of Cottonwood
Falls...moving southeast at 15 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Bazaar and Matfield Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern and east central Kansas.
LAT...LON 3830 9635 3809 9636 3809 9666 3826 9669
3834 9647
TIME...MOT...LOC 0510Z 302DEG 11KT 3823 9646
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:29 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Jun 15, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 42 min |
| Jun 15, 9:45 PM CDT | Special Weather Statement | ICT | Sedgwick | 15 min |
| Jun 15, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 40 min |
| Jun 15, 10:00 PM CDT | Special Weather Statement | ICT | Marion | 15 min |
| Jun 15, 10:22 PM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 12 hr |
| Jun 15, 10:34 PM CDT | Special Weather Statement | ICT | Harper | 11 min |
| Jun 15, 10:37 PM CDT | Special Weather Statement | ICT | Sedgwick | 8 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 31 min |
| Jun 15, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 43 min |
| Jun 15, 10:52 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 38 min |
| Jun 15, 11:19 PM CDT | Areal Flood Warning | ICT | Harper | 8 hr |
| Jun 15, 11:26 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 8 hr |
| Jun 15, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 33 min |
| Jun 15, 11:32 PM CDT | Special Weather Statement | ICT | Harper | 13 min |
| Jun 15, 11:45 PM CDT | Special Weather Statement | ICT | Chase | 15 min |
| Jun 15, 11:51 PM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 36 min |
| Jun 16, 12:04 AM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Jun 16, 12:08 AM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| Jun 16, 12:10 AM CDT | Special Weather Statement | ICT | Chase | 35 min |
| Jun 16, 12:33 AM CDT | Special Weather Statement | ICT | Elk, Neosho, Wilson | 27 min |
| Jun 16, 12:36 AM CDT | Special Weather Statement | ICT | Kingman | 24 min |
| Jun 16, 12:41 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Jun 16, 1:00 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 12 hr |
| Jun 16, 1:08 AM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Jun 16, 1:13 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 32 min |
| Jun 16, 1:23 AM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 16, 1:45 AM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 6 hr |
| Jun 16, 1:49 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Jun 16, 1:58 AM CDT | Special Weather Statement | ICT | Cowley, Elk, Neosho, Wilson | 32 min |
| Jun 16, 2:21 AM CDT | Special Weather Statement | ICT | Butler, Chautauqua, Cowley, Elk, Labette, Montgomery and 2 more | 24 min |
| Jun 16, 2:27 AM CDT | Areal Flood Warning | ICT | Butler, Cowley, Elk, Greenwood | 12 hr |
| Jun 16, 2:53 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 12 hr |
| Jun 16, 9:00 AM CDT | River Flood Warning | ICT | Kingman | 11 hr |
| Jun 16, 10:09 AM CDT | Areal Flood Warning | ICT | Kingman, Sedgwick | 11 hr |
| Jun 16, 10:14 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 10 hr |
| Jun 16, 11:42 AM CDT | Areal Flood Warning | ICT | Reno | 9 hr |
| Jun 16, 12:57 PM CDT | Areal Flood Warning | ICT | Neosho | 24 hr |
| Jun 16, 3:49 PM CDT | Special Weather Statement | ICT | Sedgwick | 41 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | ICT | Kingman | 23 min |
| Jun 16, 6:35 PM CDT | Special Weather Statement | ICT | Harper | 25 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.